MathSciNet Relay Station
MathSciNet bibliographic data
MR729385 (85e:76044) 76Q05 (35J05 35R30)
Colton, David; Sleeman, B. D. Uniqueness theorems for the inverse problem of acoustic scattering. IMA J. Appl. Math. 31 (1983), no. 3, 253–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement